Translator Disclaimer
2001 STRONG CONVERGENCE TO COMMON FIXED POINTS OF INFINITE NONEXPANSIVE MAPPINGS AND APPLICATIONS
Kazuya Shimoji, Wataru Takahashi
Taiwanese J. Math. 5(2): 387-404 (2001). DOI: 10.11650/twjm/1500407345

Abstract

In this paper, we first consider an iteration scheme given by an infinite family of nonexpansive mappings in Banach spaces and then prove a strong convergence theorem for the family of nonexpansive mappings. Using this result, we consider the feasibility problem of finding a solution of infinite convex inequalities and the problem of finding a common fixed point of infinite nonexpansive mappings.

Citation

Download Citation

Kazuya Shimoji. Wataru Takahashi. "STRONG CONVERGENCE TO COMMON FIXED POINTS OF INFINITE NONEXPANSIVE MAPPINGS AND APPLICATIONS." Taiwanese J. Math. 5 (2) 387 - 404, 2001. https://doi.org/10.11650/twjm/1500407345

Information

Published: 2001
First available in Project Euclid: 18 July 2017

zbMATH: 0993.47037
MathSciNet: MR1832176
Digital Object Identifier: 10.11650/twjm/1500407345

Rights: Copyright © 2001 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.5 • No. 2 • 2001
Back to Top